Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 377, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 24, 2011, 11:28 PM CDT for 4 counties in Arkansas. It was in force for 92 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 24, 2011, 11:28 PM CDT (04:28 UTC)
- Expired
- May 25, 2011, 1:00 AM CDT
- In force
- 92 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR
The radar
The Springfield radar (KSGF), 116 km from the middle of the area, began a volume at 04:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 12:15 AM CDT | TSTM WND GST 60 | Elkins, AR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 47 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 24, 8:05 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 4.5 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1213 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 941 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 200 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 6.2
The text
As transmitted, in the capitals the NWS used until 2016.
128
WUUS54 KTSA 250428
SVRTSA
ARC007-015-087-143-250600-
/O.NEW.KTSA.SV.W.0377.110525T0428Z-110525T0600Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1128 PM CDT TUE MAY 24 2011
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN BENTON COUNTY IN NORTHWEST ARKANSAS
CARROLL COUNTY IN NORTHWEST ARKANSAS
NORTHERN MADISON COUNTY IN NORTHWEST ARKANSAS
NORTHERN WASHINGTON COUNTY IN NORTHWEST ARKANSAS
* UNTIL 100 AM CDT
* AT 1127 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTHEAST OF BELLA VISTA TO LOWELL TO
LINCOLN...MOVING EAST AT 35 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
ROGERS...PRAIRIE GROVE...SPRINGDALE...PEA RIDGE...FARMINGTON...
FAYETTEVILLE...GARFIELD...GREENLAND...WAR EAGLE...GATEWAY...
ELKINS...BEAVER...EUREKA SPRINGS...WESLEY...CLIFTY...HINDSVILLE...
GRANDVIEW...BERRYVILLE...URBANETTE...FORUM...HUNTSVILLE...OAK
GROVE...MARBLE...GREEN FOREST...RULE...RUDD...CARROLLTON AND OSAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3612 9331 3612 9347 3609 9348 3608 9344
3599 9379 3590 9452 3620 9439 3650 9437
3651 9356 3650 9330 3649 9329 3612 9330
TIME...MOT...LOC 0428Z 251DEG 31KT 3648 9419 3623 9414
3595 9439
$$6 follow-up statements
613
WWUS54 KTSA 250458
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1158 PM CDT TUE MAY 24 2011
ARC007-015-087-143-250600-
/O.CON.KTSA.SV.W.0377.000000T0000Z-110525T0600Z/
BENTON AR-CARROLL AR-MADISON AR-WASHINGTON AR-
1158 PM CDT TUE MAY 24 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR
NORTHEASTERN WASHINGTON...NORTHERN MADISON...CARROLL AND EASTERN
BENTON COUNTIES...
AT 1153 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM GATEWAY TO WAR EAGLE TO GREENLAND...MOVING EAST AT 35
MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BLACK
OAK...BEST...GOSHEN...SULPHUR CITY...MAYFIELD...BUSCH...ELKINS...
BEAVER...CLIFTY...TUTTLE...EUREKA SPRINGS...HINDSVILLE...WESLEY...OAK
HILL...ROCKHOUSE...PLEASANT RIDGE...GEORGETOWN...GRANDVIEW...
BERRYVILLE...FORUM...URBANETTE...HUNTSVILLE...ALABAM...HARMONY...OAK
GROVE...CABANAL...BLUE EYE...GREEN FOREST...METALTON...MARBLE...
RULE...RUDD...DENVER...CONNOR...DRYFORK...COIN...CARROLLTON...DELMAR
AND OSAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3612 9347 3609 9348 3608 9344 3599 9379
3593 9436 3619 9431 3650 9418 3651 9356
3650 9330 3649 9329 3612 9330
TIME...MOT...LOC 0458Z 251DEG 31KT 3652 9392 3627 9387
3599 9412
$$476
WWUS54 KTSA 250517
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1217 AM CDT WED MAY 25 2011
ARC007-015-087-143-250600-
/O.CON.KTSA.SV.W.0377.000000T0000Z-110525T0600Z/
BENTON AR-CARROLL AR-MADISON AR-WASHINGTON AR-
1217 AM CDT WED MAY 25 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR
NORTHEASTERN WASHINGTON...NORTHERN MADISON...CARROLL AND EASTERN
BENTON COUNTIES...
AT 1216 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM OAK HILL TO ROCKHOUSE TO ELKINS...MOVING EAST AT 35
MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...PLEASANT
RIDGE...ROCKHOUSE...GRANDVIEW...WESLEY...BERRYVILLE...FORUM...
URBANETTE...GEORGETOWN...ALABAM...OAK GROVE...HUNTSVILLE...HARMONY...
CABANAL...BLUE EYE...GREEN FOREST...METALTON...RULE...MARBLE...
DENVER...RUDD...CONNOR...COIN...CARROLLTON...DELMAR...DRYFORK AND
OSAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3612 9347 3609 9348 3608 9344 3599 9379
3596 9423 3650 9397 3651 9356 3650 9330
3649 9329 3612 9330
TIME...MOT...LOC 0518Z 251DEG 31KT 3651 9367 3630 9367
3599 9400
$$783
WWUS54 KTSA 250537
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1237 AM CDT WED MAY 25 2011
ARC007-015-087-143-250600-
/O.CON.KTSA.SV.W.0377.000000T0000Z-110525T0600Z/
BENTON AR-CARROLL AR-MADISON AR-WASHINGTON AR-
1237 AM CDT WED MAY 25 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR
NORTHEASTERN WASHINGTON...NORTHERN MADISON...CARROLL AND EASTERN
BENTON COUNTIES...
AT 1233 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BLUE EYE TO ROCKHOUSE TO WESLEY...MOVING EAST AT 35
MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...FORUM...
CABANAL...GREEN FOREST...HUNTSVILLE...HARMONY...ALABAM...RULE...
DENVER...MARBLE...COIN...CARROLLTON...CONNOR...RUDD...METALTON...
DELMAR...DRYFORK AND OSAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3612 9347 3609 9348 3608 9344 3601 9378
3602 9412 3650 9384 3651 9356 3650 9330
3649 9329 3612 9330
TIME...MOT...LOC 0537Z 251DEG 31KT 3653 9338 3628 9357
3608 9389
$$652
WWUS54 KTSA 250545
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1245 AM CDT WED MAY 25 2011
ARC007-015-087-143-250600-
/O.CON.KTSA.SV.W.0377.000000T0000Z-110525T0600Z/
BENTON AR-CARROLL AR-MADISON AR-WASHINGTON AR-
1245 AM CDT WED MAY 25 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR
NORTHEASTERN WASHINGTON...NORTHERN MADISON...CARROLL AND EASTERN
BENTON COUNTIES...
AT 1242 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BLUE EYE TO CABANAL TO HINDSVILLE...MOVING EAST AT 35
MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...GREEN
FOREST...ALABAM...HARMONY...RULE...DENVER...METALTON...MARBLE...
COIN...CARROLLTON...CONNOR...RUDD...DELMAR...DRYFORK AND OSAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3612 9347 3609 9348 3608 9344 3610 9377
3617 9398 3650 9377 3651 9356 3650 9330
3649 9329 3612 9330
TIME...MOT...LOC 0545Z 251DEG 31KT 3655 9330 3630 9349
3610 9381
$$704
WWUS54 KTSA 250553
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1253 AM CDT WED MAY 25 2011
ARC007-143-250603-
/O.CAN.KTSA.SV.W.0377.000000T0000Z-110525T0600Z/
BENTON AR-WASHINGTON AR-
1253 AM CDT WED MAY 25 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WASHINGTON AND
EASTERN BENTON COUNTIES IS CANCELLED...
LAT...LON 3616 9330 3616 9345 3619 9364 3625 9373
3643 9364 3651 9356 3650 9330 3649 9329
TIME...MOT...LOC 0553Z 251DEG 31KT 3654 9329 3635 9343
3620 9357
$$
ARC015-087-250600-
/O.CON.KTSA.SV.W.0377.000000T0000Z-110525T0600Z/
CARROLL AR-MADISON AR-
1253 AM CDT WED MAY 25 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR
NORTHERN MADISON AND EASTERN CARROLL COUNTIES...
AT 1251 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BLUE EYE TO GREEN FOREST TO METALTON...MOVING EAST AT
35 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...GREEN
FOREST...METALTON...RULE...COIN...CARROLLTON...CONNOR...RUDD...OSAGE
AND DENVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3616 9330 3616 9345 3619 9364 3625 9373
3643 9364 3651 9356 3650 9330 3649 9329
TIME...MOT...LOC 0553Z 251DEG 31KT 3654 9329 3635 9343
3620 9357
$$127
WWUS54 KTSA 250559
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1259 AM CDT WED MAY 25 2011
ARC015-087-250609-
/O.EXP.KTSA.SV.W.0377.000000T0000Z-110525T0600Z/
CARROLL AR-MADISON AR-
1259 AM CDT WED MAY 25 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MADISON AND CARROLL
COUNTIES EXPIRES AT 100 AM CDT...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
GUSTY WINDS AND HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS STORM.
LAT...LON 3616 9330 3616 9345 3619 9364 3625 9373
3643 9364 3651 9356 3650 9330 3649 9329
TIME...MOT...LOC 0559Z 251DEG 31KT 3650 9334 3639 9339
3629 9345
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 9:54 PM CDT, 1 hour 34 minutes earlier.
Area forecast discussion, May 24, 9:54 PM CDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
954 PM CDT TUE MAY 24 2011
.DISCUSSION...
SCATTERED TORNADIC SUPERCELLS WILL CONTINUE TO IMPACT THE REGION
THROUGH THE EARLY MORNING HOURS. CONVECTIVE WATCHES WILL ORIENT
ALONG AND EAST OF THE ONGOING STORMS...WITH ANY DEVELOPMENT
FURTHER WEST EXPECTED TO ISOLATED SEVERE AT BEST. UPDATED FORECAST
WILL BE HANDLING CONVECTIVE TRENDS AND WATCH
EXTENSIONS/EXPIRATION.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 65 78 56 74 / 20 30 20 10
FSM 68 84 59 74 / 80 20 20 20
MLC 68 84 59 75 / 60 10 10 0
BVO 62 74 56 73 / 20 40 30 10
FYV 66 79 56 68 / 80 40 30 20
BYV 65 78 55 66 / 80 30 30 20
MKO 67 80 57 73 / 40 20 20 10
MIO 63 73 55 69 / 60 40 40 20
F10 65 80 57 74 / 20 20 10 10
HHW 70 86 60 78 / 80 10 10 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 1 AM WEDNESDAY FOR OKZ054-OKZ055-OKZ056-
OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-
OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 1 AM WEDNESDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
LONG TERM....07Hazardous weather outlook, May 24, 11:09 PM CDT, 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1109 PM CDT TUE MAY 24 2011 ARZ001-002-010-011-019-020-029-OKZ049-053>076-251000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1109 PM CDT TUE MAY 24 2011 ...SEVERE STORMS WITH THE POTENTIAL TO PRODUCE STRONG TORNADOES IN PROGRESS OVER FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS EVENING... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...CRITICAL. AREA...EXTREME EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...LEFLORE COUNTY OKLAHOMA...SEBASTIAN AND FRANKLIN COUNTIES IN WEST CENTRAL ARKANSAS. ALSO ADAIR COUNTY OKLAHOMA INTO BENTON AND WASHINGTON COUNTIES IN NORTHWEST ARKANSAS. SEVERE THUNDERSTORM. RISK...CRITICAL. AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...EAST OF A JAY TO MCALESTER LINE. FLASH FLOOD. RISK...ELEVATED. AREA...FAR EASTERN OKLAHOMA...NORTHWEST ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...ELEVATED. AREA...FAR EASTERN OKLAHOMA...NORTHWEST ARKANSAS. ONSET...ONGOING. SIGNIFICANT WINDS. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... A LARGE TORNADIC SUPERCELL IS IN PROGRESS OVER LEFLORE COUNTY AND IS EXPECTED TO MOVE INTO SOUTHERN SEBASTIAN COUNTY AND POSSIBLY INTO SOUTHERN FRANKLIN COUNTY IF THE STORM HOLDS TOGETHER. FARTHER NORTH...ANOTHER SUPERCELL HAS THE POTENTIAL FOR PRODUCING A TORNADO OVER ADAIR COUNTY...AND WILL MOVE INTO BENTON AND WASHINGTON COUNTIES. STRONG TORNADOES AND BASEBALL SIZE HAIL ARE POSSIBLE WITH EITHER OF THESE CELLS GIVEN THE FAVORABLE ENVIRONMENT. OTHER SEVERE STORMS WITH WIND AND HAIL POTENTIAL ARE LOCATED OVER EAST CENTRAL OKLAHOMA AND WILL MOVE INTO WEST CENTRAL ARKANSAS. DAMAGING WINDS IN EXCESS OF 70 MPH WILL BE POSSIBLE ALONG WITH QUARTER SIZE HAIL. THERE IS A FLASH FLOOD THREAT OVER AREAS THAT HAVE ALREADY RECEIVED HEAVY RAINFALL FROM PREVIOUS DAYS STORMS. THIS THREAT SHOULD COME TO AN END BY EARLY MORNING WHEN THE STORMS EXIT THE AREA. HOWEVER SEVERAL RIVERS ARE IN FLOOD...AND LOW LYING AREAS AND LOW WATER CROSSING WILL LIKELY REMAIN FLOODED...ESPECIALLY NEAR RIVERS AND STREAMS. WINDS MAY GUST TO AROUND 40 MPH TONIGHT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WEDNESDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. THURSDAY...NO HAZARDS. FRIDAY AND SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY AND MONDAY...NO HAZARDS. EXTENDED DISCUSSION... THUNDERSTORM CHANCES WILL CONTINUE ON WEDNESDAY...HOWEVER THE RISK OF SEVERE WEATHER WILL BE MUCH LESS THAN IN RECENT DAYS. ADDITIONAL THUNDERSTORM CHANCES WILL RETURN FRIDAY AND SATURDAY WITH A LIMITED RISK OF SEVERE WEATHER. MORE TRANQUIL WEATHER IS EXPECTED FOR THE LATTER HALF OF THE UPCOMING HOLIDAY WEEKEND. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, May 24, 11:14 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1114 PM CDT TUE MAY 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM HAIL HARTFORD 35.02N 94.38W
05/24/2011 E0.75 INCH SEBASTIAN AR LAW ENFORCEMENT
&&
GEWLocal storm report, May 24, 11:19 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1119 PM CDT TUE MAY 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM TSTM WND DMG 4 SE POTEAU 35.01N 94.57W
05/24/2011 LE FLORE OK EMERGENCY MNGR
TOR096 POWERLINES DOWNED IN MONROE.
&&
GEWLocal storm report, May 24, 11:20 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1120 PM CDT TUE MAY 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM TSTM WND DMG BOKOSHE 35.19N 94.79W
05/24/2011 LE FLORE OK EMERGENCY MNGR
TOR 096 TREES BLOWN DOWN IN BOKOSHE.
&&
GEWLocal storm report, May 24, 11:21 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1121 PM CDT TUE MAY 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM TSTM WND DMG SPIRO 35.24N 94.62W
05/24/2011 LE FLORE OK EMERGENCY MNGR
SVR 376 POWERLINES DOWN.
&&
GEWLocal storm report, May 24, 11:22 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1122 PM CDT TUE MAY 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM HAIL HUNTINGTON 35.08N 94.26W
05/24/2011 E1.00 INCH SEBASTIAN AR EMERGENCY MNGR
&&
GEWLocal storm report, May 24, 11:24 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1124 PM CDT TUE MAY 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM TSTM WND DMG SPIRO 35.24N 94.62W
05/24/2011 LE FLORE OK EMERGENCY MNGR
RESIDENTAIL WIND DAMAGE AT SPIRO AND HOWE.
&&
GEWThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 7:59 PM CDT | Flash Flood Warning | TSA | Carroll | 12 hr |
| May 24, 9:42 PM CDT | Severe Thunderstorm Warning | TSA | Benton | 48 min |
| May 24, 9:48 PM CDT | Tornado Warning | TSA | Benton | 43 min |
| May 24, 10:25 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 65 min |
| May 24, 10:34 PM CDT | Tornado Warning | TSA | Washington | 26 min |
| May 24, 10:53 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Sebastian | 67 min |
| May 24, 10:54 PM CDT | Tornado Warning | TSA | Benton, Washington | 36 min |
| May 24, 10:56 PM CDT | Tornado Warning | TSA | Sebastian | 49 min |
| May 24, 11:03 PM CDT | Tornado Warning | TSA | Washington | 42 min |
| May 24, 11:14 PM CDT | Flash Flood Warning | TSA | Benton, Washington | 3 hr |
| May 24, 11:15 PM CDT | Flash Flood Warning | TSA | Crawford, Franklin, Sebastian | 3 hr |
| May 24, 11:27 PM CDT | Tornado Warning | TSA | Crawford, Franklin, Sebastian | 33 min |
| May 24, 11:31 PM CDT | Severe Thunderstorm Warning | TSA | Franklin, Sebastian | 29 min |
| May 24, 11:41 PM CDT | Tornado Warning | TSA | Crawford, Sebastian | 34 min |
| May 24, 11:54 PM CDT | Flash Flood Warning | TSA | Carroll, Madison | 2 hr |
| May 24, 11:56 PM CDT | Tornado Warning | TSA | Crawford, Franklin, Sebastian, Washington | 38 min |
| May 25, 2:08 AM CDT | Flash Flood Warning | TSA | Benton, Carroll | 112 min |
| May 25, 7:23 AM CDT | Flash Flood Warning | TSA | Carroll | 12 hr |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.